MathSciNet Relay Station
MathSciNet bibliographic data
MR109351 57.00
Massey, W. S. On the normal bundle of a sphere imbedded in Euclidean space. Proc. Amer. Math. Soc. 10 1959 959–964.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement